DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4977

Title: Global exsitence for nonlinear wave euqations with smalldata of noncompact support in three space dimensions
Authors: Takamura, Hiroyuki
Abstract: 非線形項が未知関数の微分のみに依存している波動方程式に対して、その一般論、つまり小さな初期値に対する古典解の存在定理、における技術的な仮定である初期値の台がコンパクトであることを取り除くことができていなかった。本論文では少し方程式の形を限定して解が球対称のときであるが、最大値評価を初期値の台に依存しない形で出すことに成功した。これは初期値の仮定をその台がコンパクトであるという条件から、無限遠方である程度速く減衰しているという、より緩い条件へ置き換える布石になった。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/Yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Comm.Partial Differential Equations
Volume: 17
Spage: 189
Epage: 204
Date: 1992
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace